# SDR DLL15971602

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1166
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 217702584
- Condition: Failed
- Location: Nr 2 Acm
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT 33,000 FT IN CRUISE BOOM IN DUCT IN FWD PART OF CABIN PRESSURE INCREASED AT 800 FPM AND CABIN REACHED 7500 FT.  WHEN COOL AIR OVBD CLOSED CABIN STABILIZED.  CABIN CAME DOWN DURING DESCENT.  REPLACED NR 2 ACM OUTLET DUCT.
